# SDR 22AA20081003

- Difficulty date: October 19, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 64,703 hours, 46,632 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON RETRACTING FLAPS 2 1/2 UNITS OF AILERON TRIM TO THE RT MUST BE USED TO KEEP WINGS LEVEL.  PERFORMED AILERONS SYSTEM TEST IN ACCORDANCE WITH M/M 27-10-00.  FOUND NORMAL, FLAP SYSTEM TEST IN ACCORDANCE WITH M/M 27-50-00.  FOUND NORMAL SPOILER SYSTEM OPERATIONAL CHECK IN ACCORDANCE WITH M/M 27-60-00, NO DEFECTS NOTED.  LUBRICATED I/B AND O/B AILERONS MECHANISM IN ACCORDANCE WITH M/M 12-21-04.  OPERATIONAL CHECK AILERONS, FLAPS AND SPOILERS SEVERAL TIMES, FOUND NORMAL.
